International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 122 | Views: 221

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015 | Rating: 6.1 / 10


Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry | K. K. M. Sarma | Ch. Srinivasa Rao [2] | Vedula Perraju


Abstract: In this paper, we prove common coupled fixed point theorems for Geraghty - type contraction mappings using monotone property in partially ordered partial b - metric spaces. We also to study the existence and uniqueness of coupled fixed points using monotone property instead of the often used mixed monotone property. Supporting example is also provided. An open problem is given at the end of the paper.


Keywords: Coupled fixed point, mixed monotone property, monotone property, partial b - metric, complete partially ordered partial b - metric space, Geraghty - type contraction


Edition: Volume 4 Issue 6, June 2015,


Pages: 777 - 787


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top